# SDR REXA2020030400269

- Difficulty date: February 24, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 60031902287
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: DENT ON FWD/AFT LOWER CORNERS AT PASSENGER DOOR (PTAS).                                                                 
"
"FWD/AFT LOWER CORNERS AT PASSENGER DOOR WERE REPLACED PER CRJ-900 SRM51-42-10-001-001-A01                                                 
"600-31902-288
